Estrogen Reduction from Antibotics Issues during Peri and menopause
Patient : Hi
I am 45 and going through perimenopause, I started to have hot flashes but got them under control however I found out when I had a sinus infection that antibiotics (I was on amoxicillin) reduce estrogen and it brought back and increased my hot flashes, night sweats and other symptoms that I had managed. I am still trying to get back to where I was before the antibiotics.
My question is I have to get a root canal soon and I will have to take antibiotics, how can I combat the reduction of estrogen while taking them so I won't be in menopausal chaos. Is there a way to temporary increase estrogen or build it up beforehand? Also is there an alternative antibiotic that does not mess with estrogen levels.
These Q&A’s are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.